# SDR FDEA201612024312

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: A57864200169
- Part serial: FH1594
- Condition: Gouged
- Location: Rt Slat Track
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT AT TRACK NR  4 GOUGED AT FWD OTBD FACE ATTACH POINT.  REPAIRED IAW EA 6-5750-T0330048 PT1.
